# SDR ASAA2017061221042

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,376 hours, 11,555 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, CAPTAIN'S NAV DISPLAY SHOWED VTK INTERMITTENTLY,  DURING TAXI-IN VTK DISPLAYED FOR 5-10 SECONDS THEN FULL FUNCTIONALITY WAS RESTORED. THEN 10-20 SECONDS LATER VTK WOULD REAPPEAR. ENTIRE CYCLE REPEATED FIVE TIMES DURING TAXI-IN.  ACFT GROUNDED.  ACCOMPLISHED LT FMC BITE, INFLIGHT FAULTS LOGGED G PGM FAULT.  RESET THE LT FMC IAW FIM 34-61, TASK 807.
